Alert archive / Michigan / River Flood Warnings in 2016
River Flood Warning 5, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this river flood warning at Apr 2, 2016, 9:55 PM EDT for Osceola County, Michigan. It was in force for 40 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 2, 2016, 9:55 PM EDT (01:55 UTC)
- Expired
- Apr 4, 2016, 2:00 PM EDT
- In force
- 40 hr
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
- Flood severity
- Minor
County Osceola County, MI
The radar
The Grand Rapids radar (KGRR), 114 km from the middle of the area, began a volume at 01:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Muskegon River at Evart (EVRM4).
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 13 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04121500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
039
WGUS43 KGRR 030155
FLWGRR
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
955 PM EDT SAT APR 2 2016
...The National Weather Service in Grand Rapids has issued a flood
warning for the following rivers in Southwest Lower Michigan...
Muskegon River At Evart affecting Osceola County
.The Muskegon River at Evart is just below Minor Flood Stage and
is still rising. The current forecast has the river cresting around
12.0 feet Sunday into Monday. High water will impact some homes and
roads near the river. The following forecast is based on observed
and forecast 24 hour precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Even 6 inches of fast-moving flood water can knock
you off your feet... and a depth of 2 feet will float your car.
Never try to walk... swim... or drive through such swift water. If
you come upon flood waters... stop... turn around and go another way.
This warning will be in effect until the river falls below its flood
stage.
Stay tuned to further developments by listening to your local
radio... television... or NOAA Weather Radio station for further
information.
Additional weather and river information can be found on our homepage
at www.weather.gov/grr
&&
MIC133-040355-
/O.NEW.KGRR.FL.W.0005.160403T0155Z-160404T1800Z/
/EVRM4.1.ER.160403T0600Z.160403T0600Z.160404T1200Z.NO/
955 PM EDT SAT APR 2 2016
The National Weather Service in Grand Rapids has issued a
* Flood Warning for
the Muskegon River At Evart.
* until Monday afternoon.
* At 9:30 PM Saturday the stage was 11.9 feet.
* Flood stage is 12.0 feet.
* Minor Flooding is forecast.
* Forecast, the river is expected to rise to around 12.0 feet on
Sunday.
* Impact, at 12.0 feet...Expect significant flooding in the area of
M66 and 9 mile, impacting homes in the Jefferies, Doc and Tom, and
Wildlife Shores subdivisions. Minor flooding of homes in low lying
areas along Timberlane Drive, and River Road between 80th Avenue
and M66 also occurs. High water levels also begin to impact the
Evart Water Treatment Plant.
* Flood history, this crest compares to a previous crest of 12.0 feet
on Apr 3 1998.
&&
LAT...LON 4384 8532 4387 8523 4391 8515 4398 8515
4395 8527 4390 8537
$$
CAS1 follow-up statement
052
WGUS83 KGRR 031501
FLSGRR
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1101 AM EDT SUN APR 3 2016
...The Flood Warning has been cancelled and downgraded to a Flood
Advisory for the following river in Southwest Lower Michigan...
Muskegon River At Evart affecting Osceola County
...The flood warning continues for the following rivers in Southwest
Lower Michigan...
Maple River At Maple Rapids affecting Clinton County
.Recent heavy rains have caused river levels to rise. Additional
precipitation... mainly in the form of snow... may prolong the amount
of time some rivers stay above bankfull. Flooding of low lying areas
near river banks is occurring or is expected to occur. The following
forecast is based on observed and forecast 24 hour precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message... Motorists should not attempt to drive around
barricades or drive cars through flooded areas.
Stay tuned to further developments by listening to your local
radio, television or NOAA Weather Radio station for further
information.
Additional weather and river information can be found on our homepage
at www.weather.gov/grr
&&
MIC037-041701-
/O.EXT.KGRR.FL.W.0004.160405T0000Z-160407T0000Z/
/MRPM4.1.ER.160405T0000Z.160405T0000Z.160406T1200Z.NO/
1101 AM EDT SUN APR 3 2016
The Flood Warning continues for
the Maple River At Maple Rapids.
* from Monday evening to Wednesday evening.
* at 10:15 AM Sunday the stage was 8.7 feet.
* Flood stage is 9.0 feet.
* Forecast, the river is expected to rise to near flood stage
tomorrow evening.
* Impact, at 9.0 feet...Expect minor flooding of County Line Road and
a home along County Line Road.
* Flood history, this crest compares to a previous crest of 9.0 feet
on Mar 24 2014.
&&
LAT...LON 4298 8493 4308 8468 4310 8457 4317 8456
4314 8471 4302 8495
$$
MIC133-031531-
/O.CAN.KGRR.FL.W.0005.000000T0000Z-160404T1800Z/
/EVRM4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1101 AM EDT SUN APR 3 2016
The Flood Warning is cancelled for
the Muskegon River At Evart.
and has been downgraded to a Flood Advisory.
* at 10:30 AM Sunday the stage was 11.9 feet.
* Flood stage is 12.0 feet.
* Forecast, the river crested below flood stage at 11.9 feet. The
river will fall to 11.8 feet by tomorrow morning.
* Impact, at 12.0 feet...Expect significant flooding in the area of
M66 and 9 mile, impacting homes in the Jefferies, Doc and Tom, and
Wildlife Shores subdivisions. Minor flooding of homes in low lying
areas along Timberlane Drive, and River Road between 80th Avenue
and M66 also occurs. High water levels also begin to impact the
Evart Water Treatment Plant.
* Flood history, this crest compares to a previous crest of 12.1 feet
on Mar 15 2006.
&&
LAT...LON 4384 8532 4387 8523 4391 8515 4398 8515
4395 8527 4390 8537
$$
63What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this river flood warning went out at Apr 2, 8:41 PM EDT, 1 hour 14 minutes earlier.
Area forecast discussion, Apr 2, 8:41 PM EDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
841 PM EDT SAT APR 2 2016
LATEST UPDATE...
UPDATE
.SYNOPSIS...
ISSUED AT 1229 PM EDT SAT APR 2 2016
THE EARLY SPRING SNOW STORM MOVING THROUGH THE SOUTHWEST MICHIGAN
THIS AFTERNOON WILL EXIT THE AREA BY THIS EVENING. LIGHT SNOW
SHOWERS ARE EXPECTED WEST OF US-131 TONIGHT. A SECOND EARLY SPRING
SNOW AND ICE STORM IS EXPECTED TO CROSS THE AREA SUNDAY AFTERNOON
INTO EARLY MONDAY MORNING. AREAS NEAR I-96 WILL SEE A MIX OF
RAIN...FREEZING RAIN...SLEET AND SNOW BUT AREAS NORTH OF M-46 WILL
SEE MOSTLY SNOW... MAYBE UP TO 6 INCHES. HIGH PRESSURE WILL BRING
COLDER THAN NORMAL TEMPERATURES MONDAY AND TUESDAY BEFORE THE NEXT
STORM SYSTEM BRINGS SHOWERS...POSSIBLY THUNDERSTORMS... THEN MORE
SNOW IN THE WEDNESDAY INTO FRIDAY TIME FRAME.
&&
.UPDATE...
ISSUED AT 841 PM EDT SAT APR 2 2016
WE HAVE CANCELLED THE WIND ADVISORY FOR THE SRN ROW OF COUNTIES A
LITTLE EARLY THIS EVENING. WINDS HAVE DIMINISHED OUTSIDE OF
ISOLATED CONVECTIVE GUSTS UNDER THE SCATTERED SNOW SHOWERS. WE
WILL REMAIN RELATIVELY QUIET THROUGH THE NIGHT BEFORE THE NEXT
SYSTEM COMES IN TOMORROW.
UPDATE ISSUED AT 628 PM EDT SAT APR 2 2016
WILL CANCEL THE REMAINDER OF TODAY/S WINTER ADVISORY HEADLINE AS
THE MAIN AREA OF SNOW WAS MOVING OUT.
THE WIND ADVISORY WILL REMAIN ALONG THE I-94 CORRIDOR. WINDS WILL
DROP OFF QUICKLY AFTER SUNSET...WHEN THAT HEADLINE CAN LIKELY BE
CANCELED.
UPDATE ISSUED AT 524 PM EDT SAT APR 2 2016
WILL CANCEL SOME OF THE COUNTIES WITHIN THE CURRENT ADVISORY.
NAMELY THE NORTHERN ROW OF COUNTIES AND ALSO THE LAKE SHORE AS
THESE AREAS HAVE SEEN THE STEADIEST SNOWS END.
WILL PROBABLY BE ABLE TO CANCEL THE REST OF THE COUNTIES WITHIN
THE NEXT COUPLE HOURS.
THE WIND ADVISORY WILL BE MAINTAINED AS IS. THE STRONG CORE OF
WINDS WILL BE OVER THIS AREA THROUGH ABOUT 8 PM...THEN GRADUALLY
DIMINISH.
&&
.SHORT TERM...(THIS EVENING THROUGH MONDAY NIGHT)
ISSUED AT 329 PM EDT SAT APR 2 2016
OUR FOCUS IS ON THE SNOW ENDING THIS EVENING...THE STRONG WINDS
NEAR I-94 INTO THIS EVENING THEN THE WINTER STORM EVENT SUNDAY
AFTERNOON INTO SUNDAY EVENING. IN THAT REGARD I ISSUED ANOTHER
WINTER WEATHER ADVISORY FOR SUNDAY INTO SUNDAY NIGHT FOR THE SNOW
EVENT OVER OUR NORTHERN CWA. LIKELY WE WILL BE ABLE TO END THE
CURRENT ADVISORY EARLY AS MOST OF THE SNOW WILL BE DONE BY 6 TO 7
PM.
THE SHORT TERMS MODELS DID GREAT ON THE CURRENT SNOW EVENT. THIS
SNOW BAND WILL ROTATE OUT OF THE AREA BY EARLY THIS EVENING.
SNOWFALLS OF 5 TO 6 INCHES SEEM TO BE THE MAX SOUTHEAST OTTAWA AND
EXTREME NORTHEAST ALLEGAN COUNTY. LAKE ENHANCED SNOW WILL CONTINUE
INTO THE OVERNIGHT HOURS WEST OF US-131 AS -10 TO -15C 850 TEMPS
COME INTO THE AREA ON NORTHWEST WINDS.
WITH THE SYSTEM TRACKING FARTHER SOUTH THE STRONGEST WINDS FOR OUR
WIND ADVISORY WILL BE MOSTLY NEAR AND SOUTH OF INTESTATE 94 THIS
EVENING. I WILL LEAVE THAT HEADLINE AS IT IS.
THE MODELS ARE REALLY CONSISTENT WITH THE SNOW EVENT ON SUNDAY.
FOR THE MOST PART... THE BEST LIFT IS IN THE COLD AIR... SO MOST
OF THE SIGNIFICANT PRECIPITATION FROM THE NEXT EVENT WILL BE ALL
SNOW... NORTH OF A LINE FROM MUSKEGON TO LANSING. THE I-96 AREA
WILL SEE MIXED RAIN AND SNOW CHANGING TO RAIN THEN BACK TO
FLURRIES AFTER 9 PM.
IT WILL BE CHILLY BUT DRY MONDAY AFTERNOON.
.LONG TERM...(TUESDAY THROUGH SATURDAY)
ISSUED AT 329 PM EDT SAT APR 2 2016
HIGH PRESSURE WILL MOVE OFF TO THE EAST ON TUESDAY...WITH SOLID WARM
ADVECTION INTO TUESDAY NIGHT. THIS WILL OPEN THE DOOR FOR A MERGED
NORTHERN AND SOUTHERN STREAM SYSTEM TO IMPACT THE AREA TUESDAY NIGHT
INTO WEDNESDAY NIGHT. IT THIS POINT THE MODELS FAVOR A SURFACE LOW
TRACKING ACROSS CENTRAL LOWER. THIS HELPS MOST OF THE CWA TO GET
INTO THE WARM SECTOR. SO WE SHOULD START AS SNOW TUESDAY NIGHT IN
THE WARM ADVECTION PCPN FIELD...BUT THEN GRADUALLY CHANGE OVER TO
RAIN LATE TUESDAY NIGHT INTO WEDNESDAY. WE WILL HOWEVER HAVE TO
WATCH THE PATH OF THIS LOW...IF IT SLIDES A BIT FARTHER SOUTH MORE
SNOW WILL BE POSSIBLE. OUR NE CWA WOULD SEEM MOST PRONE TO ANOTHER
DECENT SNOWFALL IF THIS HAPPENS. THIS DOES APPEAR TO BE ANOTHER
VERY WET SYSTEM WITH AROUND AN INCH OF WATER POSSIBLE.
ANOTHER BELOW AVERAGE TEMPERATURE PERIOD WILL FOLLOW THIS SYSTEM
THURSDAY THROUGH SATURDAY WITH H8 TEMPS DROPPING TO AROUND -13C BY
FRIDAY. THIS IS ALMOST AS COLD AS WHAT WE WILL BE SEEING DURING THE
FIRST PART OF THE WEEK. SO WE SHOULD TRANSITION BACK TO SOME SNOW
ON THE BACK SIDE OF THE SYSTEM WEDNESDAY NIGHT/THURSDAY...BUT THEN
THAT DIMINISHES INTO THURSDAY NIGHT. NO REAL BIG IMPACTFUL SYSTEM
AFTER THAT...JUST UPPER TROUGHINESS WHICH MAY DEVELOP A FEW SNOW
SHOWERS...WHICH COULD MIX WITH RAIN...FROM TIME TO TIME INTO
SATURDAY.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 818 PM EDT SAT APR 2 2016
SCATTERED SNOW SHOWERS WILL BRING ISOLATED IFR CONDITIONS THIS
EVENING BUT VFR WILL PREVAIL OVERALL. VFR IS EXPECTED INTO SUNDAY
AFTERNOON WHEN SNOW WILL BREAK OUT WITH SOME MVFR AND IFR BY LATE
AFTERNOON ACROSS CENTRAL LOWER MICHIGAN.
NORTHWEST WINDS GUSTING OVER 20 KNOTS THIS EVENING WILL DECREASE
OVERNIGHT THEN GO SOUTHEAST AND INCREASE ON SUNDAY AFTERNOON WITH
SOME GUSTS TO 20 KNOTS.
&&
.MARINE...
ISSUED AT 329 PM EDT SAT APR 2 2016
I WILL CONTINUE THE HEADLINES AS THEY ARE...THE STRONGEST WINDS
ARE JUST COMING INTO THE NEAR SHORE AREA SO THAT WILL WORK NICELY.
WE WILL HAVE TO ISSUE A SMALL CRAFT ADVISORY FOR THE REST OF THE
NIGHT ONCE THE GALE EXPIRES. WINDS WILL BE BELOW SCA CRITERIA
SUNDAY SO WE SHOULD BE HEADLINE FREE SUNDAY AFTERNOON INTO
MONDAY.
&&
.HYDROLOGY...
ISSUED AT 226 PM EDT SAT APR 2 2016
RIVER FLOOD WARNINGS ARE IN EFFECT FOR THE MUSKEGON RIVER NEAR
CROTON DAM... THE MAPLE RIVER NEAR MAPLE RAPIDS AND THE ROGUE RIVER
AT ROCKFORD. MINOR FLOODING IS EXPECTED AND WILL BE A POSSIBILITY
THROUGH THE NEXT WEEK.
OTHERWISE... NUMEROUS RIVER FLOOD ADVISORIES ARE IN EFFECT FOR
NUISANCE FLOODING DUE TO RIVERS OUT OF THEIR BANKS.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...WINTER WEATHER ADVISORY FROM 8 AM SUNDAY TO 8 AM EDT MONDAY FOR
MIZ037>040-043>046-051-052-059.
LM...GALE WARNING UNTIL 11 PM EDT THIS EVENING FOR LMZ844>849.
&&
UPDATE...NJJ
SYNOPSIS...WDM
SHORT TERM...WDM
LONG TERM...JK
AVIATION...OSTUNO
HYDROLOGY...63
MARINE...WDMHazardous weather outlook, Apr 2, 8:39 PM EDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 839 PM EDT SAT APR 2 2016 MIZ037>040-043>046-050>052-056>059-064>067-071>074-031100- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 839 PM EDT SAT APR 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ANOTHER FAST MOVING SYSTEM WILL BRING A MIXTURE OF PRECIPITATION TO THE AREA SUNDAY AFTERNOON AND SUNDAY NIGHT. MAINLY SNOW IS EXPECTED ACROSS CENTRAL LOWER MICHIGAN WHERE 3 TO 6 INCHES OF SNOW MAY FALL. A MIXTURE OF SNOW...SLEET AND FREEZING RAIN IS POSSIBLE IN OTHER AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ844>849-031100- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 839 PM EDT SAT APR 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT WINDS WILL DIMINISH THROUGH THE NIGHT TONIGHT. WINDS WILL REMAIN HAZARDOUS TO SMALLER CRAFT THROUGH MUCH OF THE NIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WINDS AND WAVES WILL COME UP AGAIN BY SUNDAY AFTERNOON AFTER A BRIEF BREAK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. DUKE NJJ
In the hours before
Local storm report, Apr 2, 5:05 PM EDT, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
505 PM EDT SAT APR 2 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM SNOW GRAND RAPIDS 42.96N 85.66W
04/02/2016 M3.6 INCH KENT MI TRAINED SPOTTER
STORM TOTAL WOOD TV8
&&
JKLocal storm report, Apr 2, 5:16 PM EDT, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
516 PM EDT SAT APR 2 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 PM NON-TSTM WND GST 3 NE PORTAGE 42.23N 85.55W
04/02/2016 M47 MPH KALAMAZOO MI ASOS
ASOS STATION KZOO/BATTLE CREEK INTL AIRPORT
/AZO/
&&
CASLocal storm report, Apr 2, 5:29 PM EDT, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
529 PM EDT SAT APR 2 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM SNOW KALAMAZOO 42.27N 85.59W
04/02/2016 M2.0 INCH KALAMAZOO MI BROADCAST MEDIA
STORM TOTAL WWMT
&&
CASLocal storm report, Apr 2, 6:01 PM EDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
601 PM EDT SAT APR 2 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 PM NON-TSTM WND GST MACATAWA 42.77N 86.21W
04/02/2016 M49 MPH OTTAWA MI MESONET
NOAA NOS STATION HOLLAND HARBOR /HLNM4/
&&
CASLocal storm report, Apr 2, 7:57 PM EDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
757 PM EDT SAT APR 2 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM SNOW 1 NE HOLLAND 42.78N 86.09W
04/02/2016 M1.5 INCH OTTAWA MI PUBLIC
VIA FACEBOOK
1215 PM HEAVY SNOW 3 WSW ZEELAND 42.80N 86.06W
04/02/2016 M2.0 INCH OTTAWA MI TRAINED SPOTTER
THE SNOW FELL IN 1 HOUR.
1218 PM HEAVY SNOW CASTLE PARK 42.75N 86.21W
04/02/2016 M2.4 INCH ALLEGAN MI COCORAHS
THIS WAS A STORM TOTAL SINCE THIS MORNING.
0145 PM SNOW 3 SE GLENN 42.48N 86.19W
04/02/2016 M1.5 INCH ALLEGAN MI PUBLIC
SINCE 1030 AM THIS MORNING 1.5 INCHES OF
SNOW HAS FALLEN. THE SNOW IS TAPERING OFF
AND SKIES ARE CLEARING TO THE WEST.
0230 PM SNOW 5 SSE HOPKINS 42.56N 85.73W
04/02/2016 M4.5 INCH ALLEGAN MI TRAINED SPOTTER
0300 PM SNOW 2 S ALAMO 42.35N 85.71W
04/02/2016 M2.3 INCH KALAMAZOO MI PUBLIC
FELL IN THE PAST 4 HOURS. MEASURED ON THE
GRASS.
0300 PM SNOW 3 NW GRAND RAPIDS 42.99N 85.69W
04/02/2016 M4.0 INCH KENT MI TRAINED SPOTTER
FELL IN THE PAST 3 HOURS
0310 PM SNOW OSHTEMO 42.26N 85.68W
04/02/2016 M2.0 INCH KALAMAZOO MI BROADCAST MEDIA
0313 PM NON-TSTM WND GST 2 NNW SAUGATUCK 42.68N 86.22W
04/02/2016 M52 MPH LMZ845 MI MESONET
MESONET STATION 1 NNW SAUGATUCK /XSTK/
0318 PM NON-TSTM WND GST 3 SSE SOUTH HAVEN 42.36N 86.26W
04/02/2016 M40 MPH VAN BUREN MI AWOS
AWOS STATION SOUTH HAVEN RGNL ARPT /LWA/
0325 PM SNOW EAST GRAND RAPIDS 42.95N 85.61W
04/02/2016 M3.3 INCH KENT MI CO-OP OBSERVER
TOTAL SO FAR. 2.5 INCHES FELL SINCE 100 PM.
0330 PM SNOW 1 N COMSTOCK PARK 43.06N 85.67W
04/02/2016 M3.5 INCH KENT MI BROADCAST MEDIA
0330 PM SNOW 1 ESE COMSTOCK PARK 43.04N 85.66W
04/02/2016 M3.0 INCH KENT MI PUBLIC
MEASURED AT THE BALLPARK.
0330 PM NON-TSTM WND GST 1 W SOUTH HAVEN 42.40N 86.29W
04/02/2016 M60 MPH LMZ844 MI MESONET
MESONET STATION SOUTH HAVEN GLERL /SVNM4/
0345 PM SNOW 2 NW HUDSONVILLE 42.89N 85.89W
04/02/2016 M9.5 INCH OTTAWA MI TRAINED SPOTTER
0400 PM SNOW 2 NE HOLLAND 42.80N 86.08W
04/02/2016 M4.5 INCH OTTAWA MI TRAINED SPOTTER
SNOW TOTAL SINCE 1030 AM.
0415 PM SNOW 1 SW BAUER 42.91N 85.92W
04/02/2016 M7.5 INCH OTTAWA MI PUBLIC
MEASURED ON AN ELEVATED SURFACE
0424 PM NON-TSTM WND GST MACATAWA 42.77N 86.21W
04/02/2016 M49 MPH OTTAWA MI MESONET
NOAA NOS STATION HOLLAND HARBOR /HLNM4/
0430 PM NON-TSTM WND GST 1 WNW BATTLE CREEK 42.31N 85.25W
04/02/2016 M40 MPH CALHOUN MI ASOS
ASOS STATION W K KELLOGG AIRPORT /BTL/
0439 PM NON-TSTM WND GST 3 NE PORTAGE 42.23N 85.55W
04/02/2016 M47 MPH KALAMAZOO MI ASOS
ASOS STATION KZOO/BATTLE CREEK INTL AIRPORT
/AZO/
0445 PM SNOW 1 WSW GRANDVILLE 42.90N 85.78W
04/02/2016 M5.0 INCH KENT MI NWS EMPLOYEE
0500 PM SNOW GRAND RAPIDS 42.96N 85.66W
04/02/2016 M3.6 INCH KENT MI TRAINED SPOTTER
STORM TOTAL WOOD TV8
0510 PM SNOW KALAMAZOO 42.27N 85.59W
04/02/2016 M2.0 INCH KALAMAZOO MI BROADCAST MEDIA
STORM TOTAL WWMT
0700 PM SNOW EAST GRAND RAPIDS 42.95N 85.61W
04/02/2016 M3.5 INCH KENT MI CO-OP OBSERVER
12 HOUR EVENT TOTAL. MELTWATER EQUIVALENT
0.25 INCHES.
&&
CASLocal storm report, Apr 2, 8:37 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
837 PM EDT SAT APR 2 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM SNOW 4 NNE SANDSTONE 42.31N 84.48W
04/02/2016 E2.0 INCH JACKSON MI PUBLIC
7 HOUR TOTAL
&&
CASThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 10:24 PM EDT | Small Craft Advisory | GRR | 10 hr | |
| Apr 2, 10:26 PM EDT | River Flood Advisory | GRR | Kent | 40 hr |
| Apr 3, 5:10 AM EDT | River Flood Advisory | GRR | Newaygo | 24 hr |
| Apr 3, 9:43 AM EDT | Small Craft Advisory | GRR | 37 hr | |
| Apr 3, 10:51 AM EDT | River Flood Advisory | GRR | Osceola | 9 days |
Nearby
River Flood Warnings in Michigan, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.